MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 5X95MM T1; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 5X95MM T1; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02442, 0001825034-2020-02443, 0001825034-2020-02444, 0001825034-2020-02445, 0001825034-2020-02447.
 
Event or Problem Description
It was reported circulated items were investigated and identified debris in sterile packages.No patients were involved.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, d10, g4, h2, h3, h6.Complaint sample was evaluated and the reported event was confirmed.Device evaluation indicated debris inside the sterile packaging which is consistent with the appearance of the porous coating and foam debris from the foam packaging inside the sterile barrier.Device history record (dhr) was reviewed and no discrepancies were found.The likely condition of the product when it left zimmer biomet was conforming to specification.The root cause of the reported event is likely to be due to transit damage.Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.

Brand Name
TPRLC XR MP FP T1 PPS 5X95MM T1
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10194386
Report Number0001825034-2020-02446
Device Sequence Number11615115
Product Code LPH
UDI-Device Identifier00880304517424
UDI-Public(01)00880304517424(17)260712(10)3826192
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberN/A
Device Catalogue Number51-149050
Device Lot Number3826192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/04/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1